MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXA280300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis; adverse events that may occur include, but are not limited to: endoleak.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprosthesis featuring c3® delivery system.A gore® aortic extender was placed as the most proximal device to exclude coverage of the trunk ipsilateral leg component.The patient tolerated the procedure.On (b)(6) 2020, follow-up imaging shows what appears to be a proximal type i endoleak.The physician plans to reintervene to place an additional aortic extender component proximally; but has not yet scheduled a date.There was no aneurysm enlargement or device migration reported.The cause of the endoleak is unknown.
 
Additional Manufacturer Narrative
Images were provided to gore and an evaluation showed the following: images provided are a post-implant, arterial phase only cta.Length from the left lowest renal to the proximal end of the circumferential device appears to measure ~ 16.4 mm.There appears to be a lack of wall apposition within the proximal 15 mm of the implanted aortic extender device.There appears to be a contrast-like density outside of the implanted device, aortic extender, however, contrast cannot be confirmed without a non-contrast ct.H6: code 213- a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Additional Manufacturer Narrative
B6: height: 157cm, bmi 38.17 patient medical history includes but is not limited to: aaa, acid reflux, anemia, anxiety, arthritis, asthma, back problem, chest pain, chronic pain, copd, coronary atherosclerosis, eye problems, graves disease, history of mi, history of tobacco use, hyperlipidemia acquired, hypertensive disorder, hypothroidism following radioiodine, therapy, obesity, sinus bradycardia, syncope, thyroid condition, type ii diabetes mellitus well controlled.D11: patient medications include but are not limited to: acetaminophin, albuterol, albuterol-ipratropim , nebulized inhaler, brimonidine-brinzolamind opthalmic, senna s, irbesartan, levothyroxine, montelukast, multivitamin, nitroquick, sublinqual, omega 3, pantoprazole, lyrica.G4/g5: additional/corrected information.
 
Event or Problem Description
On (b)(6) 2020, the patient underwent reintervention for a proximal type i endoleak and aneurysm enlargement to approximatley 5cm.A gore® excluder® aortic extender component was placed proximally just below the lowest renal artery and resolved the endoleak.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10210059
Report Number2953161-2020-01000
Device Sequence Number2880244
Product Code MIH
UDI-Device Identifier00733132609895
UDI-Public00733132609895
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/31/2013
Device Model NumberPXA280300
Device Catalogue NumberPXA280300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer06/29/2020
06/29/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date07/14/2020
07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age66 YR